# SDR AWXA200201157

- Difficulty date: November 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 62,630 hours, 50,499 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Engine
- Condition: Out Of Adjust
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TUS - ABORTED TAKEOFF - FLT 0448 - ON TAKEOFF FROM TUS EN ROUTE TO PHX AT APPROXIMATELY 70 KIAS WITH THE NR 1 ENGINE INDICATED NORMAL EPR AT 1.99, NR 2 ENGINE INDICATED LOW EPR AT APPROXIMATELY 1.45. NR 1 ENGINE N1 WAS 94 PERCENT, NR 2 ENGINE N1 APPROXIMATELY 84 PERCENT. ADVANCED NR 2 ENGINE THRUST LEVER SLIGHTLY WITH NO CHANGE IN EPR OR N1. ABORTED TAKEOFF, DID NOT OBSERVE EGT, N2, OR FUEL FLOW ON NR 2 ENGINE PRIOR TO REJECTION. MAINTENANCE ADJUSTED EPR SETTINGS IAW BMM 71-09-236, HG AT 29.4, TEMPERATURE AT 13C, EPR SETTINGS 2.14 ALL PARAMETERS EQUAL. PERFORMED ACCELERATION TEST IAW BMM 71-09-200 EPR WAS REACHED IN 3 SECONDS ON BOTH ENGINES. EGT, N1, N2 , AND FUEL FLOW ALL OPERATED NORMALLY.
